It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Clara McCall on January 18, 2000 at 13:39:01:

In Reply to: Re: Atenolol Side Effects posted by Betsey on November 04, 1999 at 11:51:29:

: :
: : : : Can anyone tell me possible sideffects from Atenolol
: : : : Thank You
: : : Hi Alex - I was prescribed Atenolol recently for my high blood pressure - As I understand it, it
: : : is a beta blocker - my side effects were - some dizzyness - low energy - mild depression-
: : : impotence - mental cloudiness - I only took it for three days and had my Doctor move to
: : : another medication - I am being newly treated for high blood pressure (hypertension) so they
: : : are still working on finding the right combinations. my best!

: : Hi - I was put on Atenolol because my blood pressure was stress-related (spiking - not constantly high). My most disturbing side effect was mental cloudiness. I did experience low energy. I reported the symptoms to my doctor and he suggested I stay on it for a month. I have now been on two months -- my blood pressure seems to be under control and I no longer notice the side effects.
: : Have been takig Atenolol for a month and a half with zero side affects.

: started on Atenolol and Rhythmol yesterday for treatment of atrial tachychardia. I have low blood pressure already am a bit worriedabout the side affects.


Follow Ups

All times are GMT -7. The time now is 06:49 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!